# SDR DALA2023081606670

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN LONGERONS STA 110-120 STR 28L-28R WERE DAMAGED DURING LANDING. (REF BUFF NR 010) LOCATED AND DRILLED LONGERON SECTIONS PER B717 DWG 5911401. INSTALLED 7 EA LONGERON SECTIONS STA 110-120 STR 28L-28R PER B717 SRM 51-40-02 AND DWG 591140. (LP #2919459)
